# SDR ASAA12511368

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,503 hours, 4,334 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED THROUGHOUT CLIMB TO FLIGHT LEVEL 380.  CREW NOTED THAT RAM AIR FULL OPEN LIGHT EXTINGUISHED AFTER REACHING CLIMB & OPERATED NORMALLY FOR REST OF FLIGHT.  ACCOMPLISHED TEMP CONTROL BITE CHECK PER INSTRUCTIONS ON TEMP CONTROLLER.  BITE CHECK NORMAL NO ABNORMALITIES NOTED.  GVI OF RAM AIR DOORS OK NO DEFECTS OK FOR SERVICE.
